Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Formalized Mathematics

(a computer assisted approach)

Editor-in-Chief: Matuszewski, Roman

4 Issues per year


SCImago Journal Rank (SJR) 2016: 0.207
Source Normalized Impact per Paper (SNIP) 2016: 0.315

Open Access
Online
ISSN
1898-9934
See all formats and pricing
More options …
Volume 20, Issue 1

Issues

Morphology for Image Processing. Part I

Hiroshi Yamazaki / Czesław Byliński / Katsumi Wasaki
Published Online: 2012-09-12 | DOI: https://doi.org/10.2478/v10037-012-0008-y

Morphology for Image Processing. Part I

In this article we defined mathematical morphology image processing with set operations. First, we defined Minkowski set operations and proved their properties. Next, we defined basic image processing, dilation and erosion proving basic fact about them [5], [8].

  • Czesław Byliński. Functions and their basic properties. Formalized Mathematics, 1(1):55-65, 1990.Google Scholar

  • Czesław Byliński. Functions from a set to a set. Formalized Mathematics, 1(1):153-164, 1990.Google Scholar

  • Yuzhong Ding and Xiquan Liang. Preliminaries to mathematical morphology and its properties. Formalized Mathematics, 13(2):221-225, 2005.Google Scholar

  • Noboru Endou, Takashi Mitsuishi, and Yasunari Shidama. Dimension of real unitary space. Formalized Mathematics, 11(1):23-28, 2003.Google Scholar

  • H. J. A. M. Heijimans. Morphological Image Operators. Academic Press, 1994.Google Scholar

  • Krzysztof Hryniewiecki. Basic properties of real numbers. Formalized Mathematics, 1(1):35-40, 1990.Google Scholar

  • Beata Padlewska. Families of sets. Formalized Mathematics, 1(1):147-152, 1990.Google Scholar

  • P. Soille. Morphological Image Analysis: Principles and Applications. Springer, 2003.Google Scholar

  • Wojciech A. Trybulec. Vectors in real linear space. Formalized Mathematics, 1(2):291-296, 1990.Google Scholar

  • Zinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.Google Scholar

About the article


Published Online: 2012-09-12

Published in Print: 2012-01-01


Citation Information: Formalized Mathematics, Volume 20, Issue 1, Pages 61–63, ISSN (Online) 1898-9934, ISSN (Print) 1426-2630, DOI: https://doi.org/10.2478/v10037-012-0008-y.

Export Citation

This content is open access.

Comments (0)

Please log in or register to comment.
Log in